advertisement
Question
Posted by: eve | 2010/02/25

mirena

Hi Doc, i had the mirena inserted on the 20th of January 2010 and on the 31st of jan i had my first menstruation with the mirena. its now almost a month later and i still have my period some days i spot heavily other days i spot lighlty. Now i saw that i have a clotty discharge which is a dark brown colour and my spotting is also dark brown and then turns red. please help i am not sure if this is normal or if it is a side effect of the mirena, must i hang in there? will it clear up eventually? I also feel quite bloated and have slight lower abdomial cramps on some days, is that also normal. I would appreciate any info.
Thank-You, kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are common side effects of the Mirena. The spotting unfortunately can go on for several months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/26

These are common side effects of the Mirena. The spotting unfortunately can go on for several months.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement